# SDR REXA2015091500862

- Difficulty date: September 15, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 19,364 hours, 12,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK STRIP DAMAGED IN FRONT OF WARDROBE.  REPLACED EMER FLOOR TRACK STRIP AT WARDROBE IAW AMM CH 33-50-00.
